The 3D Boussinesq equations with regularity in the horizontal component of the velocity
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 649-660
Published online December 17, 2019
Printed May 31, 2020
Qiao Liu
Hunan Normal University
Abstract : This paper proves a new regularity criterion for solutions to the Cauchy problem of the 3D Boussinesq equations via one directional derivative of the horizontal component of the velocity field (i.e., $(\partial_{i}u_{1}; \partial_{j}u_{2}; 0)$ where $i, j\in\{1, 2, 3\}$) in the framework of the anisotropic Lebesgue spaces. More precisely, for $0
Keywords : Boussinesq equations, regularity criterion, horizontal component, anisotropic Lebesgue spaces
MSC numbers : 35Q355, 35B65, 76D03
Supported by : This work is partially supported by the National Natural Science Foundation of China (11401202).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd